# SDR IPXA2023051193192

- Difficulty date: May 5, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: ABA8304501
- Condition: Corroded
- Location: Y=386 Y=421,X=27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACORROSION FOUND ON MAIN CABIN FLOOR PANEL AT STA Y=386 - Y=421.578 AND BETWEEN  X= 27.5 TO X=42REPLACED MAIN CABIN FLOOR PANEL AT STA Y=386 TO Y=421.578 , X=27.5 TO X=42 IAW DWG ABA8304 AND SRM 51-31-01,SRM 51-33-01 AND USING ORIGINAL PART AS SAMPLE PER UPS GMM 09-10. MINOR
